could you please tell me should she be taken asprin she alway tied she has a fast heartbeen eat so the doctor put her on walfern to. stop any clots shehas been falling asleep alot since starting this medcation she been on now for 5 week and she also been having dizzylike to knowness and lightheaded an THE LAST d she has had 2 TIA IN 2MONTH could you please tell me because her doctor said that taken asprin is ok but i disagreed with this and i like to understand this i feel that her condition has got worse because her blood is to thin
My mother is takeing walfren 5mg daily and she also taken astrix 100mg I feel that this is thining?
Added 18 Jan 2010:
she is aged 91years she has always been a healthy lady untill her heart started beating fast this was about 3month ago since starting taken walfren she has got worse and i thing that it may not be the walfern but both together
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 2 answers
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 5 Aug 2011 • 2 answers
Posted 15 Sep 2013 • 6 answers
Posted 27 Jul 2014 • 1 answer